# SDR IXXA05SMN241S

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Xfs 250.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT INNER WING CTR L/E INTERNAL DOUBLER CRACK 3 AT STA XFS 250.000.  REMOVED CRACKED INTERNAL DOUBLER IAW DC8 SRM 51-1-21.  FABRICATED NEW INTERNAL DOUBLER (AL7075T6 0.063”) IAW DC8 SRM 57-3-1 FIG 3.  CLEANED, TREATED, PRIMED AREA, DOUBLER IAW DC8 SRM 51-1-8B.  INSTALLED NEW INTERNAL DOUBLER IAW DC8 SRM 51-1-21.
